# SDR MK1Y20201029002

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N544LA
- Make and model: Boeing 767316
- Aircraft serial: 29227
- Aircraft time: 90,996 hours, 18,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, LOWER MAIN SILL, OUTER CHORD, STA 500, RBL 44.0.  DURING INSPECTION AT IAI, THE CORROSION WAS FOUND ON OUTER CHORD P/N 143T8205-3.  THE CORROSION WAS REMOVED, PER SRM 53-00-15, ALLOWABLE DAMAGE.  AFTER THE REMOVAL THE MINIMUM THICKNESS IS 0.150" (0.190" INITIAL), 0.040" THICKNESS REDUCED.
